Skip to content
amlodipine besylate
avatar
An_249173 posted:
I am a 35 yr old women and I have been on this medication since aug. and Im losing my hair and having headachs, when my hair has always been healthy I had swollen feet but thats not a problem anymore, do anyone has this problem of hair lost using this medication? I have stoped taking it recently cause of my hair is coming back real slow
Reply
 
avatar
Elizabeth_WebMD_Staff responded:
Hi Anon -

While waiting for others to respond I wanted to pass along this link for side effects and reviews for amlodipine and hair loss -

Drugs & Medications Center - Amlopinine Oral
Hair Loss Health Center

Please talk with your doctor about these side effects and possible solutions and be sure to check back in to let us know how you are doing.

Elizabeth


Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
5 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center